# SDR FJT08116572

- Difficulty date: November 13, 2008
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N657BA
- Make and model: Bag JETSTM3101
- Aircraft serial: 657
- Engine: Garrtt TPE33110UR
- System (JASC): 7320 · Fuel Controlling System
- Part: Bellows
- Part number: 8691691
- Part serial: 99193
- Condition: Collapsed
- Location: Bellows Rt Side
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

ENROUTE, DURING CLIMBOUT, RT ENGINE BECAME UNRESPONSIVE TO POWER LEVER INPUT.  INDICATED TORQUE WAS 100 PERCENT.  CREW SHUTDOWN RT ENGINE PRIOR TO LANDING.  ACFT LANDED WITHOUT FURTHER EVENT.  R & R P2T2 SENSOR DUE TO COMPLETELY COLLAPSED BELLOWS AT INPUT TO FUEL CONTROL.  PERFORMED SATISFACTORY OPS CHECK.
